Narcotics Overdose: Causes, Signs and Symptoms

Narcotics Overdose: Causes, Signs and Symptoms

To relieve severe pain in some serious situations, narcotics are commonly used. There is a wide range of narcotics is available in the market that can be used either in a therapeutic manner or as a party drug. The commonly occurring narcotic drugs may involve morphine, heroin, oxycodone, fentanyl, etc.

As narcotics are prescribed drugs for some serious conditions like severe pain after surgery or accidental bone damage so should be used according to the prescription of your physician. The individuals who are abusing narcotics instead of following the advice of the doctor may develop a dependence on the drug and the chances of overdose are getting higher. This is the reason treatment centers for narcotic addiction are recommended as they act as life safeguard for those who are indulged in the narcotic addiction.

What are the Reasons Behind the Narcotic Overdose?

There are several reasons behind the use of narcotics other than as prescribed by the physician, like unintended overdose, deliberate overdose, and therapeutic drug fault. In case you find out that you are using narcotics, doesn’t matter whether according to a prescription or as a frivolous option, it is vital for you to check for indications and manifestations of narcotics overdose without wasting time and then learn what to do in such circumstances.

A huge variety of symptoms may be developed as a result of an overdose of narcotics. If you have realized that you or your loved one has taken a large number of narcotics then it is quite significant to seek medical assistance instantly. Whether you are dependent or non-dependent on narcotics, the overdose of any of narcotics may cause some deadly symptoms.

Indications and Symptoms of Narcotic Overdose

Following are the general indications and symptoms of narcotic overdose:

  • Lethargy
  • Fatigue
  • Dilated pupil
  • Reduced rate of respiration
  • Depression
  • Nervousness
  • Skin irritation
  • Motion sickness
  • Spewing
  • Red-faced
  • Tachycardia
  • Dyspnea

In case you perceive any of the above signs and symptoms in yourself or your loved one, then you must be certain of the over dosage of narcotics. It is high time to go for medical assistance instantly, especially in the case of narcotic addicts.

Legal and Illegal Drug Overdose: Guide to Signs, Symptoms, and Help

Things To Do in Case of an Opioid Overdose

Narcotic excess is unquestionably risky and can be dangerous. If you witness somebody ingesting too much, it is significant that you have some knowledge and are ready and act rapidly.

For instance, you can use Naloxone in an emergency that is a medication that turns around narcotic excess, generally saving the existence of the ingested too much person when directed on schedule. It is sold as a nasal splash under the brand name Narcan. Narcan is simple to direct, much of the time, reachable from a drug store with or without a specialist’s prescription.

Medical Assistance for Narcotic Addiction

In case you are battling with heroin utilization or you might be dependent on physician-endorsed narcotics like oxycodone, morphine, fentanyl, or codeine, there is medical assistance available. Stopping the use of narcotics can be unbelievably troublesome, and recovery is a frequently essential asset for people trying to conquer their sedative dependence. Reach out to some recovery center to register yourself for inpatient recovery, outpatient recovery, or any other recuperation assets.

The Drug Rehab New Hampshire offers you several treatment plans according to your condition and the duration of your addiction. The rehab will provide you with a safe and sound environment for detoxification of excess amount of drugs from your system then further indulge you in a personal treatment plan with supportive counseling sessions to overcome your addiction and live a sober life ahead.

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Post